# SDR GTIA2024072638256

- Difficulty date: July 25, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 62,285 hours, 28,730 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING THROUGH 25000 FT APPROX. FA REPORTED STRONG DIRTY SOCK SMELL IN AFT GALLEY. AFTER TURNIG PACK 2 OFF PER QRM PROCEDURE, SMELL WENT AWAY.-PER TSM 05-50-00-810-831-A FOUND PACK 2 CAUSE OF FUME EVENT, REFER TO 3434891-2 FOR DEFERRAL
